Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

On Implanton. Causing irregular cycles, dark discharge during periods. Solution?

I had the implanton put in three years ago, I know it time for it to come out, just haven t had the money to do it without insurance. Every since i ve had it, it has made my cycle unnormal. My cycle just went off two weeks ago, and it has return, but this time it s not that normal. For one I only see it when I have been on my feet for a long period of time, and second it s dark in color. Please tell me what I need to do.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
hi,
thank you for your query.

what you are experiencing are the side effects of implanon.it has run out its usage period of 3 yrs.
Women using Implanon who have higher circulating estradiol levels and ovarian follicle activity may be at greater risk of such abnormal patterns of bleeding.

Women using progestin contraceptives who have abnormal uterine bleeding have elevated levels of endometrial enzymes, such as matrix metalloproteinases and neutrophil elastase, that prevent epithelial tissue repair.hence the darker blood.

the common side effects include periods that may be early or late, shorter or longer, heavier or lighter than normal. You may also have some spotting between periods, especially during the first several months of use.

If bleeding is prolonged (more than 8 days) or unusually heavy, contact your doctor. If you miss 2 periods in a row, contact your doctor for a pregnancy test.

thank you,
wishing you good health
Answered: Fri, 19 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor